Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 45, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Dec 25, 2024, 12:40 AM CST for Colorado County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2024, 12:40 AM CST (06:40 UTC)
- Expired
- Dec 25, 2024, 12:54 AM CST
- In force
- 14 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Colorado County, TX
The radar
The Austin/San Antonio radar (KEWX), 140 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 6:18 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
| Dec 24, 11:32 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 19.3
The text
As transmitted.
673
WFUS54 KHGX 250640
TORHGX
TXC089-250715-
/O.NEW.KHGX.TO.W.0045.241225T0640Z-241225T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1240 AM CST Wed Dec 25 2024
The National Weather Service in League City has issued a
* Tornado Warning for...
Central Colorado County in southeastern Texas...
* Until 115 AM CST.
* At 1239 AM CST, a severe thunderstorm capable of producing a
tornado was located 9 miles northeast of Sublime, or 12 miles
southwest of Columbus, moving northeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Columbus around 1250 AM CST.
Other locations impacted by this tornadic thunderstorm include Rock
Island and Altair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2950 9669 2960 9675 2979 9645 2953 9633
TIME...MOT...LOC 0639Z 246DEG 18KT 2956 9667
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Fowler2 follow-up statements
257
WWUS54 KHGX 250649
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1249 AM CST Wed Dec 25 2024
TXC089-250715-
/O.CON.KHGX.TO.W.0045.000000T0000Z-241225T0715Z/
Colorado TX-
1249 AM CST Wed Dec 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR CENTRAL
COLORADO COUNTY...
At 1249 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Columbus, moving northeast at 20
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Columbus around 1255 AM CST.
Other locations impacted by this tornadic thunderstorm include
Altair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2954 9666 2962 9669 2979 9645 2956 9634
TIME...MOT...LOC 0649Z 246DEG 18KT 2958 9662
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Fowler963 WWUS54 KHGX 250654 SVSHGX Severe Weather Statement National Weather Service Houston/Galveston TX 1254 AM CST Wed Dec 25 2024 TXC089-250703- /O.CAN.KHGX.TO.W.0045.000000T0000Z-241225T0715Z/ Colorado TX- 1254 AM CST Wed Dec 25 2024 ...THE TORNADO WARNING FOR CENTRAL COLORADO COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 600 AM CST for southeastern Texas. && LAT...LON 2954 9666 2962 9669 2979 9645 2956 9634 TIME...MOT...LOC 0651Z 246DEG 18KT 2959 9660 $$ Fowler
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 24, 11:36 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 24, 11:36 PM CST, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 1136 PM CST Tue Dec 24 2024 ...New AVIATION... .SHORT TERM... (This evening through Wednesday Night) Issued at 348 PM CST Tue Dec 24 2024 In lieu of the ongoing severe weather threat, a few things to note before getting cute with a Christmas poem: 1. A SLIGHT risk of severe weather tonight through tomorrow morning Hail and wind main threat; however a tornado or two cannot be ruled out 2. Significant instability has developed (1500-3000 J/kg) with a good amount of 0-6km shear (30-35kt). This will allow for storms to become organized ahead of the main line of storms later tonight. A few spin ups will be possible in this environment alongside a threat for severe hail. 3. Line of storms expected to move through SE Texas overnight, bringing heavy downpours with localized flooding,along with a threat of wind and hail and isolated threat of tornadoes. TOA is 7p-11p for Brazos Valley/Piney Woods, 12a-4A for Houston Metro, and 3a-7a for Coastal Plains and Barrier Islands And now for the rest of the forecast... 'Twas the night before Christmas when all through the house Not a creature was stirring, not even a mouse; The stockings were hung by the chimney with care, In hopes that St. Nicholas soon would be there; For kids in southeast Texas the night would be mild and for some it would feel as though the weather was wild. For a line of strong storms will approach from the west, and with the threat of hail and wind, it would be wise to stay abreast. While most kids would see lightning and be filled with fright, Think of it as the sky providing Santa extra light! The stronger storms may send heavy downpours, but that won't stop Santa from delivering gifts as the rest of the world snores. Children near Brazos Valley will hear the rainfall first This will be good to quench Rudolph's thirst! Once midnight passes the storms will move on, arriving to those near Houston a few hours before dawn. The line of storms will continue east and leave Houston be, and shortly after sunrise they will be out to sea. When the rain dies down the fog will ensue, overnight and into the morning it will limit your view So be careful when traveling, be sure to leave space Have patience with others it isn't a race. Rain may linger into Wednesday afternoon with the shortwave overhead For the most part rain will end by the time you go to bed. Fog returns to Southeast Texas once again Christmas night It will be more widespread and reduce the line of sight. So once again we ask for you to take care on the road Thursday AM for visibilities from fog will be pretty slim. The temperatures through Christmas night will feel pretty warm, With highs in the 60s/70s and lows in the 50s/60s, we will be well above norm. So as you gather with family and friends to celebrate the holiday Be sure to have ways to receive alerts should severe weather come your way. Be vigilant tonight as storms move through, and have your safe place ready for you to move into. From the folks at NWS Houston we hope your holiday is safe and bright We wish a Happy Christmas to all, and to all a good night! Adams && .LONG TERM... (Thursday through next Monday) Issued at 348 PM CST Tue Dec 24 2024 Our next threat of thunderstorms will arrive on Thursday, with the overall pattern setting up similarly to that of today. Persistent onshore flow will continue to support widespread moisture availability, with surface dew points approaching the upper 60s to near 70 by Thursday afternoon and total PWs reaching as high as 1.5 in for most of SE TX. In a manner akin to today's storm activity, we will see an other amplified midlevel trough approach from the NW, along with an associated weak surface front just to our north that will push its way into the area over the course of the afternoon and evening. Widespread shower and storm activity is expected as a result, and with SB instability and bulk shear remaining supportive of isolated strong storm development again we'll need to be watchful of the potential for hail and strong wind gusts. The SPC continues to place the northern portion of our area within a slight risk for severe storms, while WPC maintains a marginal risk of excessive rainfall. The aforementioned boundary should wash out/stall near the coast, supporting the development of additional showers heading into Friday. That being said, the potential for severe storms and/or heavy rain is not so much of a concern following Thursday's activity. The scattered rainfall potential will continue into Saturday with the passage of yet another midlevel shortwave trough to our north, with models still indicating the potential for another boundary to possibly bring us a northerly wind shift and clearer conditions on Sunday. Elevated temperatures and dew points will prevail through the weekend, with highs generally in the mid to upper 70s and lows in the upper 50s to lower 60s. Mild but otherwise clear weather should prevail into the early part of next week. Cady && .AVIATION... (06Z TAF Issuance) Issued at 1123 PM CST Tue Dec 24 2024 The messy TAFs will persist with this package with the passage of a broken but still potent line of storms through the overnight hours. Have gone with a mix of TEMPO/prevailing thunder with this activity along with reports of wind gusts up to 30kts and hail from 1/4 to 2 inches. But in the wake of the storms other issues will be possible during the early morning hours. The wet grounds and decreasing wind speeds should be favorable for brief patchy fog development around/ just past sunrise. Wraparound clouds could also keep lower ceilings in place into the late morning/early afternoon tomorrow. 41 && .MARINE... Issued at 348 PM CST Tue Dec 24 2024 The approach of a line of thunderstorms overnight into the early hours of Wednesday will bring downpours and the potential for gusts in excess of 30 knots during the early morning hours. This will be accompanied by a brief shift to offshore winds. Rainfall should taper off into tomorrow, but another system arrives on Thursday afternoon/evening bringing the potential for additional downpours and elevated wind gusts. Otherwise, the remainder of the week and into the weekend will be characterized by moderate onshore winds that will occasionally approach caution thresholds. Cady && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 57 67 54 73 / 80 20 10 70 Houston (IAH) 60 71 59 75 / 90 60 10 70 Galveston (GLS) 61 68 61 70 / 80 80 20 50 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...None. GM...Small Craft Advisory until 6 AM CST Wednesday for GMZ335-355. && SHORT TERM...Adams LONG TERM....Cady AVIATION...41 MARINE...Cady
In the hours before
Special weather statement, Dec 24, 11:59 PM CST, 41 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1159 PM CST Tue Dec 24 2024 TXZ237-337-250645- Inland Brazoria TX-Coastal Brazoria TX- 1159 PM CST Tue Dec 24 2024 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BRAZORIA COUNTY THROUGH 1245 AM CST... At 1159 PM CST, Doppler radar was tracking a strong thunderstorm over Clute, moving north at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Lake Jackson, Angleton, Freeport, Clute, Richwood, Jones Creek, Danbury, Oyster Creek, eastern Bailey's Prairie, and Bonney. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 600 AM CST for southeastern Texas. && LAT...LON 2891 9538 2898 9552 2933 9545 2924 9516 TIME...MOT...LOC 0559Z 200DEG 16KT 2901 9543 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Special weather statement, Dec 25, 12:00 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1200 AM CST Wed Dec 25 2024
TXZ237-337-250645-
Inland Brazoria TX-Coastal Brazoria TX-
1200 AM CST Wed Dec 25 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BRAZORIA COUNTY THROUGH
1245 AM CST...
At 1200 AM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Lake Jackson, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Jackson, Angleton, Freeport, Clute, Richwood, Jones Creek,
Danbury, Oyster Creek, and eastern Bailey's Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.
&&
LAT...LON 2891 9537 2899 9556 2935 9541 2922 9514
TIME...MOT...LOC 0600Z 206DEG 16KT 2902 9543
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FowlerSpecial weather statement, Dec 25, 12:22 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1222 AM CST Wed Dec 25 2024
TXZ211-226-227-250645-
Wharton TX-Fort Bend TX-Austin TX-
1222 AM CST Wed Dec 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WHARTON...
SOUTHEASTERN AUSTIN AND WEST CENTRAL FORT BEND COUNTIES THROUGH 1245
AM CST...
At 1221 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Wharton, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Rosenberg, East Bernard, Wallis, Beasley, Kendleton,
Orchard, Egypt, and Hungerford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.
&&
LAT...LON 2930 9617 2942 9633 2972 9610 2954 9587
TIME...MOT...LOC 0621Z 221DEG 22KT 2943 9620
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FowlerSpecial weather statement, Dec 25, 12:23 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1223 AM CST Wed Dec 25 2024
TXZ178-179-250715-
San Jacinto TX-Polk TX-
1223 AM CST Wed Dec 25 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SAN JACINTO AND WESTERN
POLK COUNTIES THROUGH 115 AM CST...
At 1223 AM CST, Doppler radar was tracking a strong thunderstorm near
West Livingston, or 10 miles west of Livingston, moving northeast at
20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Livingston, Onalaska, Point Blank, Seven Oaks, Lake Livingston State
Park, West Livingston, and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Livingston, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Texas.
&&
LAT...LON 3059 9510 3073 9523 3101 9493 3081 9472
TIME...MOT...LOC 0623Z 229DEG 17KT 3071 9511
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FowlerSpecial weather statement, Dec 25, 12:37 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1237 AM CST Wed Dec 25 2024
TXZ199-211>213-227-250700-
Waller TX-Inland Harris TX-Fort Bend TX-Montgomery TX-Austin TX-
1237 AM CST Wed Dec 25 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL AUSTIN...NORTH
CENTRAL FORT BEND...SOUTHERN MONTGOMERY...SOUTHERN WALLER AND
NORTHWESTERN HARRIS COUNTIES THROUGH 100 AM CST...
At 1237 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tomball to near Brookshire. Movement was
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Katy, Tomball, Jersey Village, Brookshire, Pinehurst, The Woodlands,
Spring, western Addicks Park Ten, Greater Greenspoint, Kingwood,
Hockley, Oak Ridge North, San Felipe, Stagecoach, Pattison, The
Woodlands Pavillion, Willowbrook, Hooks Airport, Cypress, and
Hurricane Harbor Splashtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 AM CST for
southeastern Texas.
&&
LAT...LON 3011 9517 2972 9581 2980 9618 3021 9568
TIME...MOT...LOC 0637Z 240DEG 24KT 3013 9557 2976 9602
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FowlerSpecial weather statement, Dec 25, 12:40 AM CST, 0 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1240 AM CST Wed Dec 25 2024 TXZ226-235-335-250715- Wharton TX-Coastal Jackson TX-Inland Jackson TX- 1240 AM CST Wed Dec 25 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WHARTON AND NORTHEASTERN JACKSON COUNTIES THROUGH 115 AM CST... At 1240 AM CST, Doppler radar was tracking a strong thunderstorm near Ganado, or 10 miles east of Edna, moving north at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... El Campo, Ganado, La Ward, Louise, and Lake Texana Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 600 AM CST for south central and southeastern Texas. && LAT...LON 2882 9643 2886 9659 2927 9651 2918 9621 TIME...MOT...LOC 0640Z 199DEG 23KT 2896 9647 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 6:25 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 35 min |
| Dec 24, 6:40 PM CST | Areal Flood Advisory | HGX | Chambers, Harris | 2 hr |
| Dec 24, 7:04 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 26 min |
| Dec 24, 7:08 PM CST | Special Marine Warning | HGX | 67 min | |
| Dec 24, 7:31 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 29 min |
| Dec 24, 7:53 PM CST | Areal Flood Advisory | HGX | Brazos, Burleson | 29 min |
| Dec 24, 8:01 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Madison | 29 min |
| Dec 24, 8:13 PM CST | Special Marine Warning | HGX | 62 min | |
| Dec 24, 8:22 PM CST | Flash Flood Warning | HGX | Brazos, Burleson | 3 hr |
| Dec 24, 8:23 PM CST | Severe Thunderstorm Warning | HGX | Burleson | 22 min |
| Dec 24, 8:51 PM CST | Severe Thunderstorm Warning | HGX | Burleson | 24 min |
| Dec 24, 8:59 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 10 min |
| Dec 24, 9:24 PM CST | Special Marine Warning | HGX | 66 min | |
| Dec 24, 9:45 PM CST | Small Craft Advisory | HGX | 14 hr | |
| Dec 24, 11:08 PM CST | Areal Flood Advisory | HGX | Polk, Trinity | 2 hr |
| Dec 24, 11:08 PM CST | Special Weather Statement | HGX | Waller | 37 min |
| Dec 24, 11:28 PM CST | Special Weather Statement | HGX | Harris | 47 min |
| Dec 24, 11:59 PM CST | Special Weather Statement | HGX | Waller | 31 min |
| Dec 24, 11:59 PM CST | Special Weather Statement | HGX | Brazoria | 46 min |
| Dec 25, 12:00 AM CST | Special Weather Statement | HGX | Brazoria | 45 min |
| Dec 25, 12:19 AM CST | Severe Thunderstorm Warning | HGX | Colorado | 26 min |
| Dec 25, 12:20 AM CST | Severe Thunderstorm Warning | HGX | Brazoria | 40 min |
| Dec 25, 12:21 AM CST | Areal Flood Advisory | HGX | Harris, Montgomery, Waller | 3 hr |
| Dec 25, 12:22 AM CST | Special Weather Statement | HGX | Wharton | 23 min |
| Dec 25, 12:23 AM CST | Special Weather Statement | HGX | Polk | 52 min |
| Dec 25, 12:37 AM CST | Special Weather Statement | HGX | Harris | 23 min |
| Dec 25, 12:40 AM CST | Special Weather Statement | HGX | Jackson | 35 min |
| Dec 25, 12:48 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend | 42 min |
| Dec 25, 1:01 AM CST | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 29 min |
| Dec 25, 1:08 AM CST | Severe Thunderstorm Warning | HGX | Brazoria | 22 min |
| Dec 25, 1:31 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 29 min |
| Dec 25, 1:36 AM CST | Special Marine Warning | HGX | 54 min | |
| Dec 25, 1:38 AM CST | Special Marine Warning | HGX | 52 min | |
| Dec 25, 1:41 AM CST | Special Weather Statement | HGX | Fort Bend, Harris, Liberty | 49 min |
| Dec 25, 1:48 AM CST | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery | 3 hr |
| Dec 25, 2:26 AM CST | Special Weather Statement | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 49 min |
| Dec 25, 2:30 AM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 25, 3:20 AM CST | Special Weather Statement | HGX | Galveston | 25 min |
| Dec 25, 3:54 AM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 25, 4:39 AM CST | Special Marine Warning | HGX | 96 min | |
| Dec 25, 5:24 AM CST | Special Marine Warning | HGX | 2 hr |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.